# SDR AALA20120521022

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 36,589 hours, 17,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1380 ON LEFT SIDE HAS CRACK IN SKIN AT SHEAR TIE AREA JUST ABOVE PYLON.  INSTALLED DOUBLER PER SRM 53-01-00.
